MathSciNet Relay Station
MathSciNet bibliographic data
MR226408 (37 #1998) 46.55
Kahane, J.-P.; Żelazko, W. A characterization of maximal ideals in commutative Banach algebras. Studia Math. 29 1968 339–343.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement